# SDR WX0A2015052772611

- Difficulty date: May 24, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N221NV
- Make and model: Airbus A320-214
- Aircraft serial: 1288
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Part serial: 6638
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT MEGA PHONE INOPERATIVE.  R & R FWD FLIGHT ATTENDANT MEGA PHONE IAW AMM 25-65-51.  OPERATIONS CHECKED GOOD.
